# SDR VE7A2017040300001

- Difficulty date: March 28, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N389P
- Make and model: Snias AS350B3
- Aircraft serial: 7627
- Aircraft time: 1,602 hours, 3,173 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Drain Valve
- Part number: 50C18
- Condition: Leaking
- Location: Trnsmsn Deck
- Part time: 1,602 hours, 3,173 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, F, J
- Precautionary procedure: A

## Discrepancy

DURING FLT, THE AIRCRAFT YAWED SLIGHTLY TO THE RIGHT & THEN BACK LEFT.  IMMEDIATELY FOLLOWING THE OCCURRENCE OF THE YAW, THE FIRST LIMITATION INDICATOR (FLI) FLUCTUATED SLIGHTLY, AND THE FEEL OF THE COLLECTIVE SETTING CHANGED AS THE POWER REQUIRED TO HOLD THE AIRCRAFT IN A STEADY TURN WAS HARDER TO MAINTAIN.  AFTER ROLLING OUT OF THIS TURN, WHEN COLLECTIVE WAS APPLIED TO INCREASE AIRSPEED, THE YELLOW GOV LIGHT ILLUMINATED.  THE EP WAS INITIATED FOR A MINOR FADEC FAILURE IAW THE RFM.   ON FINAL, IT BECAME APPARENT THAT THE ENGINE WAS NOT RESPONDING NORMALLY TO POWER CHANGES, AS THE FLI CONTINUED TO FLUCTUATE AND THE POWER TO MAINTAIN FLIGHT HAD TO BE ADJUSTED TO KEEP THE ENGINE FROM SURGING OR DROOPING.  A TOUCH DOWN WITH SLIGHT FORWARD MOVEMENT WAS MADE TO MINIMIZE POWER.  ON SHORT FINAL, GROUND OBSERVERS NOTED A LOT OF FUEL VENTING OUT OF THE DRAIN LINE AFT OF THE LEFT CARGO COMPARTMENT.  SOURCE OF THE LEAK WAS THE DRAIN VALVE ON THE BOTTOM OF THE AIRFRAME FUEL FILTER ASSEMBLY, INSTALLED IAW STC SR01632NY.
